On the connectedness of limit net sets

Ligia-Loreta Cristea

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1808-1819
JournalTopology and its applications
Volume155
Publication statusPublished - 2008

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

On the connectedness of limit net sets. / Cristea, Ligia-Loreta.

In: Topology and its applications, Vol. 155, 2008, p. 1808-1819.

Research output: Contribution to journalArticleResearchpeer-review

Cristea, L-L 2008, 'On the connectedness of limit net sets' Topology and its applications, vol. 155, pp. 1808-1819.
Cristea, Ligia-Loreta. / On the connectedness of limit net sets. In: Topology and its applications. 2008 ; Vol. 155. pp. 1808-1819.
@article{fa7345fa4f0c4ccc999427b18d3f99bd,
title = "On the connectedness of limit net sets",
author = "Ligia-Loreta Cristea",
year = "2008",
language = "English",
volume = "155",
pages = "1808--1819",
journal = "Topology and its applications",
issn = "0166-8641",
publisher = "Elsevier B.V.",

}

TY - JOUR

T1 - On the connectedness of limit net sets

AU - Cristea, Ligia-Loreta

PY - 2008

Y1 - 2008

M3 - Article

VL - 155

SP - 1808

EP - 1819

JO - Topology and its applications

JF - Topology and its applications

SN - 0166-8641

ER -